Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 9, NWS Mobile, AL

February 9, 2009

NWS Mobile, AL issued this small craft advisory at Feb 9, 2009, 11:47 PM CST. It took effect at Feb 10, 2009, 4:07 AM CST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2009, 11:47 PM CST (05:47 UTC)
In effect from
Feb 10, 2009, 4:07 AM CST
Expired
Feb 11, 2009, 11:49 PM CST
In force
44 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WHUS74 KMOB 100547
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1147 PM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 PM TUESDAY FROM
20 TO 60 MILES OFFSHORE...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY OUT
TO 20 MILES OFFSHORE

.SOUTHEAST WINDS WILL INCREASE ALONG WITH A BUILDING TREND IN SEAS
THROUGH MID WEEK...AS A COLD FRONT APPROACHES THE CENTRAL GULF
COASTAL WATERS.

GMZ670-675-101400-
/O.CAN.KMOB.SW.Y.0001.000000T0000Z-090211T0000Z/
/O.NEW.KMOB.SC.Y.0009.090210T0547Z-090211T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1147 PM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST TUESDAY. 

LATEST BUOY DATA INDICATES STRONG SOUTHEAST WINDS FROM 20 TO 25 KNOTS
WITH OCCASIONAL GUSTS NEAR 30 KNOTS ALONG WITH SEAS NEAR 7 FEET...FROM
20 TO 60 NAUTICAL MILES OFFSHORE. THESE CONDITIONS ARE FORECAST TO
PERSIST THROUGH THE DAY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-101400-
/O.CAN.KMOB.SW.Y.0001.090210T1200Z-090211T0000Z/
/O.NEW.KMOB.SC.Y.0009.090210T1200Z-090211T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1147 PM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. 

LATEST MARINE SURFACE DATA COLLECTION PLATFORMS INDICATE SOUTHEAST WINDS
FROM 15 TO 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET...OUT TO 20
NAUTICAL MILES OFFSHORE. ON TUESDAY...WINDS ARE FORECAST TO INCREASE
TO AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS WHILE SEAS ARE
FORECAST TO BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
745 
WHUS74 KMOB 101007
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR
ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY..

.STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON
AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE ACROSS
THE MARINE AREA WEDNESDAY AFTERNOON AND EVENING WITH WINDS AND SEAS
GRADUALLY DECREASING IN THE WAKE OF THE FRONT WEDNESDAY NIGHT.

GMZ630-101815-
/O.EXB.KMOB.SC.Y.0009.090210T1007Z-090211T2200Z/
MOBILE BAY-
407 AM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST WEDNESDAY. 

SOUTHEAST WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS
WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS
WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS AHEAD OF THE
FRONT COULD BECOME STRONG. WINDS WILL BECOME WEST AND DECREASE IN THE
WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-101815-
/O.EXT.KMOB.SC.Y.0009.090210T1007Z-090211T2200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
407 AM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST
WEDNESDAY. 

SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
THROUGH WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE
COLD FRONT WILL MOVE THROUGH WEDNESDAY AFTERNOON AND EVENING. SOME OF
THE STORMS AHEAD OF THE FRONT COULD BECOME STRONG. WINDS WILL BECOME
WEST AND DECREASE IN THE WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
461 
WHUS74 KMOB 102211
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
411 PM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY
FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE
BAY..

.ALREADY STRONG SOUTHERLY WINDS WILL INCREASE SLIGHTLY LATE TONIGHT
AND EARLY WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT
WILL MOVE ACROSS THE MARINE AREA WEDNESDAY AFTERNOON AND EARLY EVENING
WITH WINDS AND SEAS GRADUALLY BECOMING OFFHSHORE AND DECREASING IN
THE WAKE OF THE FRONT BY LATE WEDNESDAY NIGHT.

GMZ630-650-655-670-675-110615-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090211T2200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
411 PM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY. 

SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE OVER MOST OF THE MARINE AREA THROUGH EARLY WEDNESDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL
MOVE THROUGH WEDNESDAY AFTERNOON AND EVENING. IN ADDITION...SOME OF 
STRONG THUNDERSTORMS ARE EXPECTED. WINDS WILL BECOME WEST AND
DECREASE IN THE WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
341 
WHUS74 KMOB 111050
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS
INCLUDING MOBILE BAY..

.A STRONG SOUTHERLY FLOW CONTINUES THROUGH THE MORNING HOURS AS A
COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. THE ONSHORE FLOW
SUBSIDES THIS AFTERNOON AND BECOMES WESTERLY...THEN NORTHWEST THIS
EVENING AS THE COLD FRONT MOVES THROUGH.

GMZ650-655-111900-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
450 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BECOME
SOUTHWEST 15 TO 20 KNOTS IN THE AFTERNOON THEN DECREASE TO 10 TO 15
KNOTS OVERNIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET BY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-111900-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
450 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

SOUTHEAST WINDS AROUND 25 KNOTS WITH HIGHER GUSTS WILL BECOME
SOUTHWEST 15 TO 20 KNOTS IN THE AFTERNOON THEN DECREASE TO 10 TO 15
KNOTS OVERNIGHT. SEAS 6 TO 9 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-111900-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-090211T2000Z/
MOBILE BAY-
450 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

SOUTHEAST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTH
THIS MORNING THEN BECOME SOUTHWEST NEAR 15 KNOTS LATE IN THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
856 
WHUS74 KMOB 111509
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
909 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS
INCLUDING MOBILE BAY..

.A STRONG SOUTHERLY FLOW CONTINUES THROUGH THE MORNING HOURS AS A
COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. THE ONSHORE FLOW
SUBSIDES THIS AFTERNOON AND BECOMES WESTERLY...THEN NORTHWEST
THIS EVENING AS THE COLD FRONT MOVES THROUGH.

GMZ650-655-112315-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
909 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BECOME
SOUTHWEST 15 TO 20 KNOTS THROUGH AFTERNOON...THEN DECREASE TO 10 TO 15
KNOTS OVERNIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET BY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-112315-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
909 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

SOUTHEAST WINDS AROUND 25 KNOTS WITH HIGHER GUSTS WILL BECOME
SOUTHWEST 15 TO 20 KNOTS THROUGH THE AFTERNOON...THEN DECREASE TO 10 TO
15 KNOTS OVERNIGHT. SEAS 6 TO 10 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-112000-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090211T2000Z/
MOBILE BAY-
909 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

SOUTHEAST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTH
THIS MORNING THEN BECOME SOUTHWEST NEAR 15 KNOTS THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
352 
WHUS74 KMOB 112133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS
INCLUDING MOBILE BAY..

.STRONG SOUTHWESTERLY FLOW WILL CONTINUE TO EAST AS A SYSTEM OVER THE
CENTRAL PLAINS CONTINUES TO PULL AWAY NORTHEAST...PUSHING A WEAK
FRONT ACROSS THE AREA TONIGHT.

GMZ650-655-120000-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
333 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO DECREASE
TO 10 TO 15 KNOTS INTO TONIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3
TO 5 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-120545-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
333 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO DECREASE
THROUGH THIS AFTERNOON...BECOMING AROUND 15 KNOTS BY SUNSET. SEAS 5 TO
8 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
981 
WHUS74 KMOB 120319
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT
FROM 20 TO 60 MILES SOUTH OF THE ALABAMA AND NORTHWEST FLORIDA GULF
COASTS... 

.A COLD FRONT WILL MOVE EAST OF THE MARINE AREA TONIGHT WITH WEST
WINDS BECOMING MORE NORTHERLY THROUGH EARLY MORNING.  

GMZ670-675-120600-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
919 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

GUSTY WEST WINDS AT 15 TO 20 KNOTS WILL BECOME MORE NORTHERLY
TONIGHT AS A COLD FRONT MOVES THROUGH. SEAS AROUND 7 FEET OFFSHORE
WILL SLOWLY SUBSIDE TO AROUND 5 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
052 
WHUS74 KMOB 120549
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1149 PM CST WED FEB 11 2009

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.A COLD FRONT WILL CONTINUE MOVING EAST OF THE REGION THROUGH 
EARLY MORNING...WITH WINDS AND SEAS GRADUALLY SUBSIDING OVER THE
MARINE WATERS THROUGH THURSDAY MORNING. 

GMZ670-675-120700-
/O.CAN.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1149 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST WINDS AROUND 15 KNOTS WILL BECOME MORE NORTHERLY THROUGH
DAYBREAK AS A COLD FRONT MOVES EAST OF THE MARINE AREA. SEAS AROUND 6
FEET WILL GRADUALLY SUBSIDE TO AROUND 4 FEET THROUGH MORNING.  

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 8:25 PM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Feb 9, 8:25 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
825 PM CST MON FEB 9 2009

.AVIATION 00Z ISSUANCE...EXPECT VFR CIGS TO CONTINUE THROUGH
AROUND MIDNIGHT...WITH CIGS LOWERING TO IFR CONDITIONS BY AND AFTER
09Z. ON TUESDAY...MODERATE SOUTHEAST WINDS AT 10 TO 15 KNOTS WITH
OCCASIONAL GUSTS FROM 20 TO 25 KNOTS LIKELY AFTER 15Z. CLOUD BASES
LOOK TO BE AROUND 5 KFT TUESDAY. WITH CLOUDS AND WINDS...VSBY
ANTICIPATED TO BE P6SM. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      56  73  59  74 /  10  20  20  50
PENSACOLA   54  70  59  70 /  10  10  20  50
DESTIN      55  69  60  70 /  05  10  20  50
EVERGREEN   48  76  56  73 /  10  10  20  50
WAYNESBORO  54  75  58  71 /  20  20  20  50
CAMDEN      51  76  56  72 /  10  20  20  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 PM MONDAY TO 6 PM
     TUESDAY FOR THE FOLLOWING ZONES: WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 AM TUESDAY TO 6
     PM TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...AND COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM.

&&
Hazardous weather outlook, Feb 9, 8:13 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
813 PM CST MON FEB 9 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-110200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
813 PM CST MON FEB 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

INCREASING SOUTHEASTERLY WINDS ALONG WITH BUILDING WAVES AND SEAS
WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT LOOK TO PERSIST THROUGH WEDNESDAY.

CHANCES OF THUNDERSTORMS WILL INCREASE HEADING INTO THE MIDDLE OF
THE WEEK AS AN EASTWARD MOVING COLD FRONT INTERACTS WITH GULF
MOISTURE AND WEAK INSTABILITY. A FEW OF THE STORMS COULD BE STRONG
TO BRIEFLY SEVERE AT TIMES MAINLY ON WEDNESDAY. DAMAGING STRAIGHT
LINE WINDS LOOK TO BE THE GREATEST RISK AT THIS TIME.

THE NEXT LOW PRESSURE SYSTEM PASSING THROUGH THE DEEP SOUTH BRINGS A
RISK OF A FEW THUNDERSTORMS TO THE REGION LATE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER MAY BE REQUIRED ON WEDNESDAY.

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.